# SDR 2014FA0000320

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: General aviation
- Aircraft: N1206G
- Make and model: Bell UH-1H
- Aircraft serial: 6600786
- Aircraft time: 13,750 hours, 1,480 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 2050308211
- Condition: Cracked
- Location: Tail Boom
- Part time: 8,000 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING HOVER,  PILOT HEARD A BANG FROM THE REAR OF THE ACFT.  PILOT LANDED BACK AT STAGING AREA.  DURING INVESTIGATION, DETERMINED THE TAILBOOM JUST AFT OF THE UPPER LT ATTACHING POINT HAD A CRACK IN THE LONGERON.
